Journal cover image

Browse issues

Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Dynamical Systems and Differential Equations

2017 Vol. 7 No. 2


PagesTitle and authors
95-111Applications of linear ordinary differential equations and dynamic system to economics - an example of Taiwan stock index TAIEX
Nien-Ping Chen; Meng-Rong Li; Tsung-Jui Chiang-Lin; Young-Shiuan Lee; Daniel Wei-Chung Miao
DOI: 10.1504/IJDSDE.2017.10006751

112-135Effective methods on determining the periodicity and form of solutions of some systems of non-linear difference equations
Julius Fergy T. Rabago
DOI: 10.1504/IJDSDE.2017.10006752

136-141The exit times for the diffusion risk model with drift coefficient
Jingmin He; Yitao Yang
DOI: 10.1504/IJDSDE.2017.10006753

142-156New combinative method for solving one-dimensional fractional Bratu differential equation
Ahmad Jafarian; Layla Kulaii
DOI: 10.1504/IJDSDE.2017.10006754

157-168Threshold for vaccination in measles and its vertical transmission
Nita H. Shah; Zalak A. Patel; Bijal M. Yeolekar
DOI: 10.1504/IJDSDE.2017.10006756

169-183Existence of positive solutions for multi-point boundary value problems of Caputo fractional differential equation
Yunhong Li; Anbin Qi
DOI: 10.1504/IJDSDE.2017.10006772